why dont i want sex anymore?!?!!?

iVillage Member
Registered: 11-28-2003
why dont i want sex anymore?!?!!?
24
Wed, 12-27-2006 - 2:55am
I dont know what is wrong with me, but I have no desire to do anything sexual anymore. Not with my boyfriend, or even handling things on my own. I have NO libido at all. I have been like this for probably the past 6 months if not longer... my boyfriend and I have sex maybe 2 times a month if even... he tries to get me to do things but I literally push him away and tell him no...I know its frustrating for him, its even more frustrating for me!! I love him and love being with him, I just dont know why I have no sex drive! I feel horrible that everytime he tries to do something sexual or touch me in a sexual way I feel almost creeped out and dont want his hands on me.... I love to kiss him and love cuddling with him.... but when it comes to him touching me sexually it makes my skin crawl... what is wrong with me?!??!

Pages

Avatar for cl_elyse449
iVillage Member
Registered: 07-20-2006
Wed, 12-27-2006 - 3:17am

Hi peachykeen!


Welcome!! I'm glad you found us, sorry for the cause-but glad you found us! Here's some initial questions I have for you and if you get a chance to answer them, it'd be great. -Elyse


1. How old are you? *I do not ask to be rude. Some of us gals go through menopause/perimenopause and so age plays a part in what may be going on.


2. How old is your b/f? *Any age differences may play a part.


3. How long have you been together?

iVillage Member
Registered: 11-28-2003
Wed, 12-27-2006 - 3:32am

1. How old are you? just turned 25 dec 12th

2. How old is your b/f? he will be 25 in february

3. How long have you been together? officially weve been together a little over a year and a half

4. Do either of you have children? no children

5. What was your upbringing like? Happy? Stable? mine was alright. same with his.

6. How are the other aspects to your relationship? Any disagreements? we always have bickering arguments.

7. When was your last physical check-up? dont remmeber

8. What meds are you currently taking, if any? birth control

9. Do any major life changes correspond with "6 months ago..."? none really

10. Have you spoken to your b/f about this? If so, what has he said? he is frustrated as well. he thinks i am not attracted to him or dont love him anymore, iknow it makes him sad.ive tried reassuring him i do love him and i am attracted to him, i make sure to show him that in other ways... but obviously me not wanting to be sexual will make him feel otherwise...

iVillage Member
Registered: 11-28-2003
Wed, 12-27-2006 - 12:16pm
are there any kinda medications that i can take to increase my want for sex?
iVillage Member
Registered: 11-28-2003
Wed, 12-27-2006 - 12:25pm
also, ive been reading through other posts and although i can relate to the not wanting sex, i guess its defferent for me because my boyfriend is understanding and doesnt treat mebadly, but i know its hurting him. weve never had a kid, i dont have injuries so im different from the others in the forum in that aspect too. also, ive asked my gyno and she said theres no such thing as a physical reason for a low libido she said i just need to spice things up with him. but the thing is, i dont want to.... i have no desire to do it in wierd places (and i use to in the past, i was all about crazy places to do it) and trying new things in the bedroom (which i also use to be all about) but ive just lost that desire to even try anything new, or spice it up.i just dont WANT to. i dont want to take control and spice it up or anything like that. i just dont know what the hell is going on......... im like in tears because its just so frustrating........
iVillage Member
Registered: 02-07-2003
Wed, 12-27-2006 - 12:32pm

Peach,

Don't beat yourself up on this. And it is great that your bf is being understanding and not treating you badly. You said you were on birth control pills. Birth control pills are often a cause of a lost libido. For you gyno to say there are not physical reasons, you might want to find a new Gyno, cause she or he is wrong. There are hormonal changes that make your libido drop. Especially if the low libido has not always been there. Stress can also do it. Sometimes you do just need to do it to get your libido back, but other times it is physical. My bet is the birth control pills are causing, or at least not helping your desire levels. Some of it is environmental and can come from boredom, or it could be natural, but from your posts it does not seem like it has always been the norm for you.

jen

Jen
iVillage Member
Registered: 01-04-2006
Wed, 12-27-2006 - 12:50pm

"6. How are the other aspects to your relationship? Any disagreements? we always have bickering arguments."

This can also hurt a relationship in the long run if the two of you don't know how to handle dealing with conflict. It can effect how you feel about your partner and it can also have an affect on how you feel about yourself. It can be a source of stress, which helps kills libido.

Another poster has already mentioned about how birth controll pills can affect libido.

iVillage Member
Registered: 11-28-2003
Wed, 12-27-2006 - 1:34pm
yeah the low libido has DEFINITELY not always been there... we have been sleeping with each other for about... 4 years now? been in a relaionship for a year in a half... and yeah although we always bicker, we figure its normal b/c we both have high stress jobs. we recognize that problem though and both are working on the nit-picking so we dont take our problems with work out on each other. he works at a supervisor in a warehouse and i work as a retail manager... i suppose stress could do it... im not stressed when im with him though, although i only see him maybe once a week due to conflicting schedules... but yeah i asked my gyno about my birth control possibly being hte cause, she says thats not it and its a misunderstood perception about bc being the cause... im on a generic form of ortho-tricyclin i use to be on yasmin and i was fine then? i dont know, i just dont know how stress could do it when im not stressed when im with him ya know? youd think id be fine? i dunno, its hard not to beat myself up over it, its def putting strain on things.. :(
iVillage Member
Registered: 02-07-2003
Wed, 12-27-2006 - 1:48pm

Your gyno is very incorrect is saying birth control cannot lower desire. It can and it has in many. You are putting hormones into your body. I do not see how that could NOT affect something that is hormonal, as libido is. I would seek the opinion of a second gyno. If you noticed a switch in libido about the same time as a switch in bc, I would start there.

Jen

Jen
iVillage Member
Registered: 11-28-2003
Thu, 12-28-2006 - 1:43am
is it possible to call my gyno and ask her to switch me back to yasmin?? the bc i was on previous to ortho-tricyclin?
Avatar for cl_elyse449
iVillage Member
Registered: 07-20-2006
Thu, 12-28-2006 - 4:33am

Hi peachykeen,


Well--the birth control pills may very well be lowering your libido. This is a common side effect and if you did better on the other bc than by all means, request to go back to that. Also, I'm very alarmed at your gyno for saying that "there is no physical cause for low libido..." that simply is not true. Perhaps Dr. Z could help us out here, but I'm aware that the following things can cause lowered libido;

Pages